# SDR DALA13001105650

- Difficulty date: January 12, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 31,805 hours, 12,276 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS INOPERATIVE AT PAX SEAT ROWS 20-25. ALL OTHER LIGHTS OPS NORMAL WHEN SELECTED.  RESEATED CONNECTOR ON POWER SUPPLY M735. CHECKED GOOD.
